MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model f14105us biopsy instrument allegedly failed to cycle and self activated.This malfunction involved one (b)(6) year old female patient, weighing (b)(6) lbs with no reported patient injury.This information was received from one source.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model f14105us biopsy instrument allegedly failed to cycle and self activated.This malfunction involved one 63 year old female patient, weighing 220 lbs with no reported patient injury.This information was received from one source.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.For the reported malfunction, the device was returned to bd for evaluation.The evaluation was unable to identify self activation and failure to cycle as no functional tests could be performed due to the sample condition.The root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.For the reported malfunction, the device was returned to bd for evaluation.The evaluation was inconclusive for alleged cycling issue as no functional tests could be performed due to the sample condition.The root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model f14105us biopsy instrument allegedly failed to cycle.This malfunction involved one 63 year old female patient, weighing 220 lbs with no reported patient injury.This information was received from one source.

Brand Name
FINESSE ULTRA BREAST BIOPSY SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9203090
Report Number2020394-2019-04059
Device Sequence Number11500819
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Device Lot Number91007763
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
03/27/2020
06/30/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/07/2020
04/01/2020
07/10/2020
Patient Sequence Number1